Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is this second period after taking an i pill with heavy bleeding and lower abdominal pain ?

My girlfriend took ipill on 16th March 2011. She had her normal periods on 5th March 2011. She then started to bleed from 28th March. Her bleeding lasted 5-6 days. Can she be pregnent??...Can she be pregnant and have her normal periods???...The bleeding she had was heavier than normal.....She also had pain in lower abdomin!!!....I am very tensed!!...Please help!!
Asked On : Thu, 14 Apr 2011
Answers:  3 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Your girlfriend had periods on 5th March & if her cycle is regular she should have it around 4-5th of April.She took a I-pill on 16th March and she had again periods like bleeding on 28th March so i guess it was probably her normal period but it could be heavier because of I-pill also.If she had taken I-pill according to the dosage advised then the chance of pregnancy are less.Just in case you are apprehensive & need to confirm you can get a urine pregnancy test done at home with a kit for your satisfaction& to rule out if at all a possible pregnancy.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
welcome to she had more than normal periods it is unlikely to be pregnant.Still better do a scan of the pelvis to see the uterus ,ovaries(any cyst) and also endometrial thickness and let us know.All the best.
Answered: Thu, 14 Apr 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
welcome to HealthcareMagic
well i dont think that she might be pregnant but to assure u must have your gf whole upper addomen and pelvis scan ..that would be help ful to confirmatory to some extent
those period must be normal period ..u should also consult some gynaecologist which will help u in this matter
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor